It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Fibromyalgia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-25-2012, 06:59 PM   #1
Junior Member
(male)
 
Join Date: Sep 2010
Location: USA
Posts: 42
achillez16 HB User
Multivitamins make my muscle pain worse ?

Does anyone here have a similar problem , where the muscle pain gets worse after taking Multivitamins,

I take the one a day mens multivitamin and my muscle pain worsens everytime.

thanks

 
Old 08-26-2012, 07:02 AM   #2
Senior Veteran
(female)
 
Join Date: Jun 2005
Location: Michigan
Posts: 869
WoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB User
Re: Multivitamins make my muscle pain worse ?

I don't take a multi. I like to target the vitamins individually. Maybe a look to see what else aside from vitamins is in the 1a day multi for men that could be causing you problems.

 
Sponsors Lightbulb
   
Old 08-26-2012, 08:11 AM   #3
Senior Veteran
(female)
 
ladybud's Avatar
 
Join Date: Jun 2012
Location: Colorado
Posts: 5,003
ladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB User
Re: Multivitamins make my muscle pain worse ?

I would suspect there is a substance in the pills that you are sensitive to. Examples would be gluten, which is found in many pills, and dyes, some of which are allergens for some people. These would be listed on the ingredients list, and I would try to find a vitamin that has no gluten, maltodestrin, wheyand caseine (milk protein), dyes (red and yellow seem to be the worst allergens) and tartrazine. If you can figure out which one is the culprit, it might have important implications to your diet in general.

Last edited by ladybud; 08-26-2012 at 08:13 AM. Reason: added info

 
Old 08-30-2012, 05:31 AM   #4
Member
(female)
 
desertlady42's Avatar
 
Join Date: Apr 2012
Location: Massachusetts, USA
Posts: 63
desertlady42 HB User
Re: Multivitamins make my muscle pain worse ?

I've never told anyone before including any of my doctors but I have always felt flu-like when taking multivitamins on a regular basis. I also get this way when I drink green tea. Flu-like is how I feel when I have a flare..go figure! Many years ago (long before a diagnosis) when I started to have my weird symptoms I started to do all the "healthy" things to see if I could feel better but I noticed that I was feeling worse so I would stop. A few months later I would try again and would feel horrible. I never could understand why green tea would make me feel completely lousy. Green tea was so popular and supposed to have wonderful benefits but not for me! I have tried many different brands of vitamins but it's always the same.
Now I take daily Vitamin D (because I have to), B12 and probitics daily. I still keep daily vitamins in my cupboard and take occasionally, but I try to get my vitamins through food. It's very strange and always felt like if I mentioned this to any doctors they would think I am nuts..I already confuse them enough!!

 
Closed Thread

Tags
multivitamins, myalgia



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!